# SDR P5CA2019021900024

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 31,288 hours, 5,037 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J, Y
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT FL 320, # 2 ENGINE OIL PRESSURE WENT TO ZERO. SHUT DOWN ENGINE. NO N1 AFTER FIVE MINUTES.( REMOVED # 2 ENGINE DMS AND FOUND MULTIPLE METAL CHIPS (LP: 719032, ITEM: 1).  CARRIED OUT INSPECTIONS OF #2 ENGINE DMS OIL FILTER, A, B, C SUMP, AUX TRANSFER, AND GEARBOX OIL INTLET SCREEN (LP: 719034-M9). COMPLIED WITH INSPECTION OF #2 ENGINE IN-FLIGHT WINDMILLING (LP: 719035-M10). DOWNLOADED DATA FROM #2 ENGINE INDICATING-#2 ENGINE MONITORING UNIT (LP: 719036-M13). REMOVED AND REPLACED #2 ENGINE (LP: 719037-M16). INSTALLED #2 ENGINE EEC SOFTWARE (LP: 719037-M17) AND PERFORMED ENGINE IDLE RUNS (LP: 719038-M21).  )
